Asymptotic analysis of the moments of the Cantor distribution

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)243-248
JournalStatistics & probability letters
Volume26
Publication statusPublished - 1996

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Asymptotic analysis of the moments of the Cantor distribution. / Grabner, Peter; Prodinger, Helmut.

In: Statistics & probability letters, Vol. 26, 1996, p. 243-248.

Research output: Contribution to journalArticleResearchpeer-review

@article{a951641c466f43a49965035d0f65564e,
title = "Asymptotic analysis of the moments of the Cantor distribution",
author = "Peter Grabner and Helmut Prodinger",
year = "1996",
language = "English",
volume = "26",
pages = "243--248",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Asymptotic analysis of the moments of the Cantor distribution

AU - Grabner, Peter

AU - Prodinger, Helmut

PY - 1996

Y1 - 1996

M3 - Article

VL - 26

SP - 243

EP - 248

JO - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

ER -